During a 17-day period in March 2022: 2 boys aged 6 and 7; and, a 9-year-old girl died after being injected with Pfizer’s “vaccine” – and there are many more victims. Up to 10 April the Australian Therapeutic Goods Administration (“TGA) received around 1,200 adverse reaction reports to Covid injections in children aged 5-11.
The first sentence on the TGA’s website for Covid-19 vaccines safety information states: “We will rigorously assess any Covid-19 vaccine for safety, quality and effectiveness before it can be supplied in Australia.”
And another TGA page ‘Covid-19 vaccine safety monitoring and reporting’ begins: “The Therapeutic Goods Administration (TGA) is responsible for monitoring the safety of all vaccines approved for use in Australia. We closely assess safety data prior to approval, and continue to monitor the safety of vaccines after they are registered in Australia so that we can detect and respond to any safety concerns. This is known as ‘pharmacovigilance’.”
After reading this article do you believe the TGA is living up to its responsibilities?
The latest summary of adverse events was published by the TGA on 5 May 2022. It shows that 124,669 adverse events post-Covid injection have been reported – a rate of 2.2 per 1,000 doses. Regarding Pfizer injections given to children the TGA states:
“To 1 May 2022, we have received about 4,112 reports … in 12-17-year-olds. The most commonly reported reactions are chest pain, headache, dizziness, nausea and fever … we have received about 1,311 reports from … Comirnaty (Pfizer) doses administered in [5 to 11-year-olds]. The most common reactions reported included chest pain, vomiting, fever, headache and abdominal pain.
“ATAGI [Australian Technical Advisory Group on Immunisation] advises that people who develop myocarditis attributed to their first vaccine dose should defer further doses of an mRNA Covid-19 vaccine and discuss this with their treating doctor.”
As of 27 April 2022, the latest information publicly available on the Database of Adverse Events Notification (“DAEN”), there had been 839 reports where death was the outcome post-injection.
|DAEN as of 27 April 2022||Comirnaty (Pfizer)||Type not specified (TNS)||Vaxzevera (AstraZeneca)||Nuvaxovid (Novavax)||Spikevax (Moderna)||Total|
|Number of reports (cases)||71,969||538||46,533||615||5,787||125,442|
|Number of cases with a single suspected medicine||70,404||507||45,586||597||5,614||122,708|
|Number of cases where death was a reported outcome||337||25||461||0||16||839|
Searches on DAEN’s published database are cumbersome as their site does not provide for filters, or a combination of filters, by age or “where death was reported as the outcome.” The site does not allow for the download of data and, currently, its “PDF generation of search results has temporarily been disabled.”
It is therefore incumbent on the researcher to scroll, line by line, one Covid “vaccine” manufacturer at a time, through many thousands of records to find, and then manually collate, records that fit both criteria: age and where death was the outcome. However, an Exposé reader posted the following extracts from the database as a comment below one of our articles. The information relates to DAEN as of 14 April 2022 and relates to Pfizer’s Covid injection only.
By An Exposé Reader
[Please note we have not verified the information in our reader’s comment but feel we have provided sufficient links above to where the information can be found for you to search DAEN’s database and verify for yourself. For the sake of your children we urge you to do so.]
During a 17-day period in March 2022: 2 boys aged 6 and 7; and, a 9-year-old girl died after being injected with Pfizer “vaccines,” and many more have too. Up to 10 April the TGA received around 1,200 suspected adverse reaction reports to Covid injections in children aged 5-11.
We are carefully monitoring and reviewing reports of:
• myocarditis and pericarditis following mRNA vaccines, particularly in younger age groups
• thrombosis with thrombocytopenia syndrome (TTS), Guillain-Barre syndrome (GBS) and immune thrombocytopenia (ITP) following Vaxzevria (AstraZeneca).
The TGA is also closely monitoring adverse event reports in 5-11-year-olds. To 10 April 2022, we have received about 1,200 reports … in this age group. The most common reactions reported included chest pain, vomiting, fever, headache and shortness of breath. We have received 25 reports of suspected myocarditis and/or pericarditis in this age group. Following review of information in the reports, one was likely to represent myocarditis in a 9-year-old boy. Another 5 reports were likely to represent pericarditis when assessed against internationally accepted criteria for this condition.
There have been no deaths in children, adolescents or younger adults determined to be linked to Covid-19 vaccination.TGA: COVID-19 vaccine weekly safety report – 14-04-2022
Included below is a selection of reports received by the TGA in children 5-11 in data for the last 9 days. The data on the (“DAEN”) is two weeks behind.
It is important to note that between 24 March and 2 April the TGA also added 180 reports to the DAEN after having had a Pfizer injection that did not include the age of the victim. This list could, potentially, be a lot worse if the TGA were better at passive post-market safety surveillance.
All of the case reports below were reported post-Pfizer Covid injection. Again, this is just a sampling of suspected adverse reaction reports received by the TGA in children aged 5-11 in a 9-day period.
|Case No.||Case Details|
|723761 24/3||10-year-old male – periorbital swelling, rash erythematous.|
|723850 24/3||9-year-old male – appendicitis.|
|723937 25/3||6-year-old female – chest pain, electrocardiogram, palpitations.|
|724023 25/3||9-year-old female – cardiac arrest – THIS REPORT HAD AN OUTCOME OF DEATH.|
|724316 25/3||10-year-old female – chest pain, electrocardiogram abnormal, pericarditis.|
|724342 26/3||6-year-old male – tachycardia, tremor.|
|724428 26/3||8-year-old female – menstrual disorder, SARS-CoV-2 test positive.|
|724675 28/3||9-year-old female – fatigue, pain in extremity, product administered to the patient of inappropriate age, vac|
|724823 28/3||8-year-old female – abdominal pain, cutaneous vasculitis, decreased appetite, epistaxis, haematuria, infl …|
|724827 28/3||10-year-old female – dizziness, muscle spasms, pallor.|
|724835 28/3||no age female – hallucination.|
|724852 28/3||8-year-old female – incorrect dose administered, pain in extremity, vaccination error.|
|724925 28/3||6-year-old male – adverse event following immunisation – THIS REPORT HAD AN OUTCOME OF DEATH.|
|724939 29/3||11-year-old male – abdominal pain, chest pain, chest x-ray, chills, dyspnoea, dysuria, electrocardiogram,|
|724940 29/3||9-year-old male – chest pain, electrocardiogram normal, electrocardiogram, myocarditis, troponin increase|
|724941 29/3||7-year-old male – chest pain, dyspnoea, electrocardiogram, headache, painful respiration, pericarditis, t|
|725234 29/3||10-year-old female – carditis, chest pain, lethargy, palpitations, SARS-CoV-2 antibody test positive.|
|725282 29/3||11-year-old female – dyspnoea, tachycardia.|
|725354 30/3||9-year-old female – seizure.|
|725359 30/3||8-year-old female – chest pain, chest x-ray, abdominal diabetic ketoacidosis, dyspnoea, electrocardiogram|
|725360 30/3||5-year-old female – swelling face.|
|725530 30/3||9-year-old male – chronic convulsion, lethargy, muscular weakness, mydriasis, postictal state, vomiting.|
|725615 30/3||8-year-old male – erythema, lymphadenopathy.|
|725946 31/3||11-year-old female – seizure.|
|725983 31/3||10-year-old female – joint instability.|
|725987 31/3||10-year-old female – chest pain, palpitations.|
|725989 31/3||7-year-old male – Fibrin D dimer increased, headache, lethargy, myalgia, palpitations, tachycardia.|
|725996 31/3||4-year-old female – acute lymphocytic leukaemia.|
|725999 31/3||5-year-old male – asthma.|
|726002 31/3||10-year-old male – appendicitis.|
|726005 31/3||10-year-old male – expired product administered, vaccination error.|
|726013 31/3||6-year-old female – expired product administered, vaccination error.|
We urgently need your support
to keep The Expose online.
We rely solely on your support to help
fund our investigative reports.
If you like what we do then please help us to
keep doing it by supporting us today.
It’s secure, quick, and easy…
The Expose Bitcoin Wallet Address –